Bloating?gas?during Chemo

4 Posts | Page(s): 1 

Bloating?gas?during Chemo

by Esperanca on Tue Jun 14, 2005 12:00 AM

Quote | Reply
Hi everyone, is anyone experiencing these side effects? how do you or did you manage? My clothes doesn't fit around the waist! (I'm 127lb 5'6) I have colon mets to liver and I'm on a trial of "avastin/irrinotecan/zeloda" I'm going for my second cycle tomorrow,aside from the 6 months pregnant belly I've started losing my hair,and this is the only side effect! Thanks God for that!I wish you all a smooth ride during these rough times,and let's NOT EVER forget CANCER CAN BE BEATEN! ESperanca

Gas, Bloating During Chemo

by Sweetie on Wed Jul 20, 2005 12:00 AM

Quote | Reply
dewr Esperanca, I have a liver tumor and on my stomach. I have just finished 3 months on Zeloda pills. My stomach is boated and hurts like heck. every thig I put in my mouth makes it hurt. after the 3 months it didn't do any good. I told the dr. I wanted to quite taking it. since I have gotten off of it I have had back problems and bloating. it has been two weeks. how many more treatments do you have to go? i'm not trtying to scare you just wanted to know if you are having the same problems? I have to sleep in my husbands lift chair at night because I can't lay down flat in the bed at night. Dr. tells me it's the tumor causing my problems, but I didn't have this trouble before. not going to take anymore until I think about it. Gwen

Reply to Gwen... Re: Bloating

by Esperanca on Thu Jul 21, 2005 12:00 AM

Quote | Reply
Dear Gwen, sorry to hear you cant seep well... and discomfort and pain... I'm on my 3rd. cycle in the chemo I will have a total of 6 ,3 more to go. I take avastin, irrinotecan intravenously at the hospital every 3 weeks, and Zeloda ,for 14 days 1650 mg. ( 8 pills a day) My side effect is gas tones of it big belly it gets sore and uncomfortable and diarrhea.And ,also sore feet ,like you are walking in glass or pebbles. My Dr. will change the dosage of the chemo so the side effects diminish. Do not quit! wait for the cat scan to tell of any shrinkage of the tumor....Have your Dr. change the dosage or get another Dr, they do NOT know all. I've change 2 Dr. already ,if I don't see they are not working to help me to win this batlle...... is our life, and we have no time to waist.... Are you taking any other drug besides zeloda? My dear Gwen, be hopeful , don't let yourself be discourage! I know is very hard ,BUT keep the faith good days will come for all of us in this boat.. CANCER CAN BE BEATEN!!!! let's prove and KILL the BEAST! Esperanca

Zeloda

by Rochelle on Tue Sep 20, 2005 12:00 AM

Quote | Reply
Hello- I have just been given a precription for zeloda due to mets to liver from breast cancer. Can you tell if it made you lose your hair like conventional chemo? I can deal with the other effects just want my hair back!
4 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.